JournalszaaVol. 30, No. 1pp. 83–93

Regularity Criteria in Terms of the Pressure for the Navier-Stokes Equations in the Critical Morrey-Campanato Space

  • Yong Zhou

    Shanghai University of Finance and Economics, China
  • Sadek Gala

    Department of Mathematics, Mostaganem, Algeria
Regularity Criteria in Terms of the Pressure for the Navier-Stokes Equations in the Critical Morrey-Campanato Space cover
Download PDF

Abstract

In this paper, we establish a Serrin-type regularity criterion in terms of the pressure for Leray weak solutions to the Navier–Stokes equation in ℝ3. It is proved that the solution is regular if the associate pressure satifies
pL_2/2-r ((0, T); M2,3/r (ℝ3)) or ∇_p ∈ _L_2/3-r ((0, T); M2,3/r (ℝ3))
for 0 < r < 1, where M2,3/r (ℝ3) is the critical Morrey–Campanto space. Regularity criteria for the 3D MHD equations are also given.

Cite this article

Yong Zhou, Sadek Gala, Regularity Criteria in Terms of the Pressure for the Navier-Stokes Equations in the Critical Morrey-Campanato Space. Z. Anal. Anwend. 30 (2011), no. 1, pp. 83–93

DOI 10.4171/ZAA/1425